# SDR SWAA2022041986135

- Difficulty date: March 20, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 60,007 hours, 35,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INNER CHORD LOCATED BETWEEN BS 270 AND BS 360 LBL57 WL208.1 AT FWD GALLEY AREA 2022-148050 / [01] TOOL USED DIGITAL CALIPER P/N:500-197-30 S/N: A21143429 DUE DATE:11-OCT-22;[02] REPLACED NEW INER CHORD LOC. BETWEEN BS 270 AND BS 360 LBL57 WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 141A8110 SHEET 11 REV:* AND DWG 143A5900 SHEET 137 REV: A SEE INDIVIDUAL SIGN-OFF BELOW;[03] REPLACED NEW INER CHORD LOC. BETWEEN BS 270 AND BS 360 LBL57 WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 141A8110 SHEET 11 REV:* AND DWG 143A5900 SHEET 137 REV: A SEE INDIVIDUAL SIGN-OFF BELOW AS RII
